# SDR UIEA2025041100452

- Difficulty date: April 16, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 120,395 hours, 18,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835AB
- Part serial: 107961
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOPERATIVE AT EMERGENCY DOORS.( REMOVED AND REPLACED EMERGENCY BATTERY PACK AT PWR SUPPLY M312 IAW AMM 33-51-04-902-001-001. OPS CHECK GOOD PER B747 AMM 33-51-04-712-006-007. )
